# SDR DL757960055

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AFT LT DOOR AND AFT LT OVERHEAD.  REPLACED BATTERY PACK AND PWR SUPPLY.
